Calpol SixPlus Sugar Free Suspension Strawberry Flavour 6+ Years 200ml
Calpol Six Plus Sugar Free Suspension is a pain and fever relief medication for adults and children aged 6 and over, flavored strawberry, containing 250mg of paracetamol per 5ml.
- Each 5ml contains 250mg paracetamol.
Specifications
- Stand Up
- 35″L x 24″W x 37-45″H(front to back wheel)
- Folded (w/o wheels)
- 32.5″L x 18.5″W x 16.5″H
- Folded (w/ wheels)
- 32.5″L x 24″W x 18.5″H